# SDR DALA2015082105142

- Difficulty date: August 20, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  ON COUNTERSINK  AND  SETTLEMENT AREA OF ACCESS PANEL 1456C.  THE ACCESS PANEL WAS REPLACED AND WILL BE INSTALLED UNDER CARD 2800-0390.
